# SDR FDEA201606242146

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARC0257
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T/E ACCESS PANEL 641NB IS DELAMINATED IN MANY SPOTS.  MARKED IN RED CIRCLES, REPAIRED RT T/E PANEL 641NB IAW SRM 51-71-00, VOL II.
